Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the basis theorem for infinite systems of differential polynomials


Author: E. R. Kolchin
Journal: Bull. Amer. Math. Soc. 45 (1939), 923-926
DOI: https://doi.org/10.1090/S0002-9904-1939-07118-8
Cited work: Bull. Amer. Math. Soc., Volume 42, Number 6 (1936), 371--373
MathSciNet review: 0000716
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1939-07118-8